The b-completion of the Friedmann space



Downloads per month over past year

Amores Lázaro, Ángel Miguel and Gutiérrez, M (1999) The b-completion of the Friedmann space. Journal of geometry and physics, 29 (01-feb). pp. 177-197. ISSN 0393-0440

[thumbnail of 02.pdf] PDF
Restringido a Repository staff only


Official URL:


We study the b-completion of the three Friedmann models of the Universe, having as models for 3-space the sphere, the Euclidean space or the hyperbolic space. We show that in the first case there is just one singularity, having the full completion as only neighborhood. In the other two cases there is one essential singularity, which is the limit of all past causal geodesics; again, it has a single neighborhood. This extends results by Bosshard [On the b-boundary of the closed Friendmann Model, Commun. Math. Phys. 46 (1976) 263-268] and Johnson [The bundle boundary in some special cases, J. Math. Phys. 18 (5) (1977) 898-902] on the closed Friedmann model. (C) 1999 Elsevier Science B.V. All rights reserved.

Item Type:Article
Uncontrolled Keywords:Singularities; B-completion; Friedmann space, Mathematics, Applied; Physics, Mathematical
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14714
Deposited On:17 Apr 2012 10:02
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page